Conjectural variations as a reduced form
No abstract is available for this item.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Dockner, Engelbert J, 1992. "A Dynamic Theory of Conjectural Variations," Journal of Industrial Economics, Wiley Blackwell, vol. 40(4), pages 377-95, December.
- Abreu, Dilip, 1986. "Extremal equilibria of oligopolistic supergames," Journal of Economic Theory, Elsevier, vol. 39(1), pages 191-225, June.
- Farrell, Joseph & Shapiro, Carl, 1988.
"Horizontal Mergers: An Equilibrium Analysis,"
Department of Economics, Working Paper Series
qt0tp305nx, Department of Economics, Institute for Business and Economic Research, UC Berkeley.
When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:49:y:1995:i:4:p:397-402. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Shamier, Wendy)
If references are entirely missing, you can add them using this form.